# SDR AU970569

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747338
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Chord
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) UPPER DECK CHORD AT LBL 60 CRACKED - FOUND DURING REPAIR OF FLOOR BEAM FOUND IN MDR 97/0568
